# SDR REXA2012103001141

- Difficulty date: September 25, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 17,883 hours, 15,424 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER PLANK FUEL TANK ACCESS DOOR CUTOUT HOLE LOCATION NR 1 0.010" IN CRITICAL AREA.  REPAIRED IAW BOMBARDIER REO 601R-57-21-1757.
